# SDR ASOA20130919111

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 30,380 hours, 23,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: ADP4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, AFT CABIN FLASHLIGHT FOUND INOPERATIVE.  MX R & R FLASHLIGHT BATTERY.  OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
